# SDR CALA2022122603490

- Difficulty date: December 24, 2022
- Submitted: December 26, 2022
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 87,117 hours, 34,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: D5348004220602
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR AFT LOWER CORNER FITTING HAVE CORR AROUND FASTENER HEAD.  REMOVED AND REPLACED CORRODED AFT LOWER CORNER FITTING AT L2 DOO R IAW A320 SRM 51-72-11-911-002, 53-41-79-283-002.
